# SDR SWAA031679

- Difficulty date: July 28, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 56,162 hours, 49,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAMES CRACKRD (2 EA) AT BS 500, WL 148 AT RBL 8 AND BS 827, WL 148 AT RBL 3.  REPAIRED FRAMES PER SRM.
